# SDR AALA202504147727

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 68,485 hours, 28,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FORWARD JUMP SEAT DOES NOT TEST. REMOVE AND REPLACED FLASHLIGHT AT FORWARD JUMP SEAT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
